Advertisement

Mathematische Annalen

, Volume 247, Issue 3, pp 279–282 | Cite as

On sectional curvature of indefinite metrics. II

  • Marcos Dajczer
  • Katsumi Nomizu
Article

Keywords

Sectional Curvature Indefinite Metrics 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Graves, L., Nomizu, K.: On sectional curvature of indefinite metrics. Math. Ann.232, 267–272 (1978)Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Marcos Dajczer
    • 1
  • Katsumi Nomizu
    • 1
  1. 1.Instituto de Matemática Pura e AplicadaRio de JaneiroBrazil

Personalised recommendations